# SDR CA151223008

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 15,658 hours
- Engine: Pwc PW150A
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Module
- Part number: C12431AB
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW CONDUCTED AN AIR TURN BACK DUE TO CONTINUOUS OVERSPEED WARNING.  REPLACEMENT OF THE IOM (INPUT OUTPUT MODULE) CORRECTED THE PROBLEM.
